Nov 06, 2002 - 8:59 am
Has anyone taken Tamoxifen or Arimidex and found the side effects too intense to continue? After bi-lateral w/ 2 lymph nodes involved in Dec. 2000,and reconstruction, 6 mos. chemo and a year and a half on Tamoxifen (arimidex the last 6 months), the side effects, especially the HOT FLASHES are uncontrollable. My onco had me on Megace and it worked wonders on the hot flashes but developed a bad discharge so she took me off of it. That was in March. Since that time I have been battling the flashes and nothing seems to help. She has switched my anti-depressants around and found I couldn't tolerate Effexor or Paxil. Now I am back on Prozac, which I have taken for a long time and had no problem...it just doesn't help with the flashes. I am depressed and sick and tired of this. I have a call in to my onco and hope to see her this week. In the meantime, I took my last arimidex on Sunday night...this is Wed. and haven't had a hot flash since yesterday morning. I have been averaging 10 a day. Help. Does anyone know of another treatment that i can try in concert with the Arimidex or Tamoxifen that will help? We have already tried Clonidine & Bellagral(?). Has anyone stopped treatment due to the side effects and what have been your results???
God bless you all...If anyone can help I sure would be grateful.
Mel in AR